TITLE

Peritoneal Dialysis for Pulmonary Oedema After Acute Myocardial Infarction

AUTHOR(S)
Chopra, M. P.; Gulati, R. B.; Portal, R. W.; Aber, Clive P.
PUB. DATE
July 1970
SOURCE
British Medical Journal;7/11/1970, Vol. 3 Issue 5714, p77
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64097405

 

Related Articles

  • Streptokinase.  // Reactions Weekly;11/6/2010, Issue 1326, p32 

    The article describes the case of a man who experienced pulmonary oedema secondary to hypersensitivuty reaction after taking streptokinase for an acute myocardial infarction.

  • Furosemide/risperidone.  // Reactions Weekly;10/19/2013, Issue 1474, p22 

    The article presents a case study of a 90-year-old woman who developed bullous pemphigoid after receiving risperidone for visual hallucinations and furosemide to treat acute myocardial infarction having pulmonary oedema.

  • Pulmonary oedema without critical increase in left atrial pressure in acute myocardial infarction. Timmis, A.D.; Fowler, M.B.; Burwood, R.J.; Gishen, P.; Vincent, R.; Chamberlain, D.A. // British Medical Journal (Clinical Research Edition);9/5/1981, Vol. 283 Issue 6292, p636 

    Examines patients with severe pulmonary oedema with no critical increase in left atrial pressure in Sussex, England. Discussion on left ventricular failure in acute myocardial infarction; Reasons for the failure of diuretics to clear pulmonary oedema; Management of left ventricular failure...

  • Gangrenous appendicitis presenting as acute abdominal pain in a patient on automated peritoneal dialysis: a case report. Ekart, Robert; Horvat, Matjaž; Koželj, Miran; Pečovnik Balon, Breda; Bevc, Sebastjan; Hojs, Radovan // Journal of Medical Case Reports;2012, Vol. 6 Issue 1, p309 

    Introduction: Presentations of abdominal pain in patients on peritoneal dialysis deserve maximal attention and careful differential diagnosis on admittance to medical care. In this case report a gangrenous appendicitis in a patient on automated peritoneal dialysis is presented. Case...

  • Epinephrine overdose.  // Reactions Weekly;1/28/2012, Issue 1386, p19 

    The article describes the case of a 13-year-old boy who developed pulmonary oedema and myocardial infarction following an overdose of epinephrine after experiencing intranasal infiltration during septorhinoplasty.

  • Recovery of regional myocardial function and myocardial oedema following reperfused acute myocardial infarction. Kidambi, Ananth; Mather, Adam N.; Swoboda, Peter; Motwani, Manish; Fairbairn, Timothy; Greenwood, John P.; Plein, Sven // Journal of Cardiovascular Magnetic Resonance (BioMed Central);2012 Supplement, Vol. 14 Issue Suppl 1, p1 

    An abstract of the conference paper "Recovery of regional myocardial function and myocardial oedema following reperfused acute myocardial infarction," by Ananth Kidambi and colleagues is presented.

  • Epinephrine overdose.  // Reactions Weekly;Nov2015, Vol. 1577 Issue 1, p114 

    The article presents a case study of an undisclosed patient who developed acute myocardial infarction after consuming incorrect dosage and overdose of epinephrine for the treatment of hypotension, hypoxia as well as laryngeal oedema.

  • Complicated peritonitis in patient on Chronical Peritoneal Dialysis -- Case report. Djurdjevic-Mirkovic, Tatjana; Protic, Mladjan; Petrovic, Lada; Mirkovic, Sinisa; Vodopivec, Slavenka // HealthMed;2012, Vol. 6 Issue 7, p1041 

    Introduction: Peritonitis is the most common complication of peritoneal dialysis. Inflammatory bowel disease is the most common factor associated with peritonitis development. Case report: A 62-year old patient has been undergoing the peritoneal dialysis program for six years. The patient had a...

  • Some recent books.  // Journal of the Royal Society of Medicine;Apr1987, Vol. 80 Issue 4, p218 

    The article presents a list of books related to medicine. The books include "Acute Lung Injury - Pathogenesis of Adult Respiratory Distress Syndrome," edited by H. Kazemi, "Continuous Ambulatory Peritoneal Dialysis," edited by R. Gokal, and "The Pathophysiology and Pharmacotherapy of Myocardial...

  • Sodium nitroprusside and renovascular hypertension. Russell, G.I.; Bing, R.F.; Swales, J.D. // British Medical Journal;7/1/1978, Vol. 2 Issue 6129, p14 

    Examines the use of drug resistant renovascular hypertension associated with left ventricular failure. Effectivity of sodium nitroprusside in hypertensive emergencies, acute myocardial infarction, resistant pulmonary oedema and surgical procedures; Advantage of sodium nitroprusside on blood...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics